ResearcherID Thomson Reuters  

Wang, Dongming
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: J-2990-2012
Other Names: ηŽ‹δΈœζ˜Ž
URL: http://www.researcherid.com/rid/J-2990-2012
Subject: Computer Science; Mathematics
My Institutions (more details)
Primary Institution:
Sub-org/Dept: School of Mathematics and Systems Science
Role:
Joint Affiliation:
My URLs: http://DongmingWang.org
 

My Publications

My Publications (50)

ResearcherID labs

Publication Groups

Publication List 1 (2)

 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Retrieving geometric information from images: the case of hand-drawn diagrams
 Author(s): Song, Dan; Wang, Dongming; Chen, Xiaoyu
 Source: Data Mining and Knowledge Discovery Volume: 31 Issue: 4 Pages: 934-971 Published: JUL 2017
 Times Cited: 0
 DOI: 10.1007/s10618-017-0494-1
added
05-Jul-17
2.  Title: Special Issue on Program Verification, Automated Debugging and Symbolic Computation Foreword
 Author(s): Jebelean, Tudor; Li, Wei; Wang, Dongming
 Source: Journal of Symbolic Computation Volume: 80 Pages: 1-3 Published: MAY-JUN 2017
 Times Cited: 0
 DOI: 10.1016/j.jsc.2016.07.005
added
05-Jul-17
3.  Title: Automated generation of geometric theorems from images of diagrams
 Author(s): Chen, Xiaoyu; Song, Dan; Wang, Dongming
 Source: Annals of Mathematics and Artificial Intelligence Volume: 74 Issue: 3-4 Pages: 333-358 Published: AUG 2015
 Times Cited: 2
 DOI: 10.1007/s10472-014-9433-7
added
30-Jul-15
4.  Title: Discovering Geometric Theorems from Scanned and Photographed Images of Diagrams
 Author(s): Song, Dan; Wang, Dongming; Chen, Xiaoyu
 Source: Automated Deduction in Geometry Volume: 9201 Pages: 149-165 Published: 2015
 Times Cited: 1
 DOI: 10.1007/978-3-319-21362-0_10
added
10-May-16
5.  Title: Computing equilibria of semi-algebraic economies using triangular decomposition and real solution classification
 Author(s): Li, XL; Wang, DM
 Source: Journal of Mathematical Economics Volume: 54 Pages: 48-58 Published: OCT 2014
 Times Cited: 0
 DOI: 10.1016/j.jmateco.2014.08.007
added
24-Dec-14
6.  Title: A framework for improving uniformity of parameterizations of curves
 Author(s): Hong, Hoon; Wang, DongMing; Yang, Jing
 Source: Science China-Information Sciences Volume: 56 Issue: 10 Published: 2013
 Times Cited: 1
 DOI: 10.1007/s11432-013-4924-4
added
26-Dec-13
7.  Title: A new algorithmic scheme for computing characteristic sets
 Author(s): Jin, M.; Li, X. L.; Wang, D. M.
 Source: Journal of Symbolic Computation Volume: 50 Pages: 431-449 Published: 2013
 Times Cited: 3
 DOI: 10.1016/j.jsc.2012.04.004
added
26-Jan-13
8.  Title: Automation of Geometry - Theorem Proving, Diagram Generation, and Knowledge Management
 Author(s): Wang, DM; Ida, T; Fleuriot, J
 Source: Automated Deduction in Geometry: 9th International Workshop Volume: 7993 Pages: 31-32 Published: 2013
 Times Cited: 0
added
24-Dec-14
9.  Title: Decomposing polynomial sets into simple sets over finite fields: The positive-dimensional case
 Author(s): Mou, C. Q.; Wang, D. M.; Li, X. L.
 Source: Theoretical Computer Science Volume: 468 Pages: 102-113 Published: 2013
 Times Cited: 2
 DOI: 10.1016/j.tcs.2012.11.009
added
23-Feb-13
10.  Title: Improving Angular Speed Uniformity by C-1 Piecewise Reparameterization
 Author(s): Yang, J; Wang, DM; Hong, H; et al.
 Source: Automated Deduction in Geometry: 9th International Workshop Volume: 7993 Pages: 33-47 Published: 2013
 Times Cited: 0
added
24-Dec-14
publication(s)  
First Page Previous Page Page   of  5  Go Next Page Last Page
  Sort by:    Results per page: